# SDR ABXA20130723498

- Difficulty date: July 23, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 54,270 hours, 38,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T83031
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT APU EXHAUST DUCT SUPPORT FUSELAGE, BS 1943.5. CLEANED UP CORROSION, SPLICED IN NEW SECTION OF FRAME AT STA 1943.5 IAW REA B653-60618, ACFT GROUNDED.
